COEFFICIENT BOUNDS FOR A CERTAIN SUBCLASS OF CLOSE-TO-CONVEX FUNCTIONS ASSOCIATED WITH THE KOEBE FUNCTION

  • Sidik Bin Rathi UiTM
  • Shaharuddin Cik Soh Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia
  • Ajab Akbarally Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia

Abstract

We consider here the functions  which are analytic and univalent in the open unit disc  normalized by   and . By , we denote a new subclass of close-to-convex function such that  for which  and . In this paper, we give the representation theorem and obtain the coefficient bounds for functions in 

Published
2018-12-31
How to Cite
RATHI, Sidik Bin; CIK SOH, Shaharuddin; AKBARALLY, Ajab. COEFFICIENT BOUNDS FOR A CERTAIN SUBCLASS OF CLOSE-TO-CONVEX FUNCTIONS ASSOCIATED WITH THE KOEBE FUNCTION. MALAYSIAN JOURNAL OF COMPUTING, [S.l.], v. 3, n. 2, p. 172-177, dec. 2018. ISSN 2600-8238. Available at: <http://myjms.mohe.gov.my/index.php/mjoc/article/view/4601>. Date accessed: 17 feb. 2019.